Absence of a finite basis of quasiidentities for the quasivariety of rings imbeddable in radical rings
- 13 Downloads
KeywordsMathematical Logic Radical Ring Finite Basis
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka (1970).Google Scholar
- 2.A. I. Mal'tsev, Selected Works, 1 [in Russian], Nauka (1976), pp. 39–57.Google Scholar
- 3.P. Cohn, Free Rings and Their Relations, Academic Press (1972).Google Scholar
- 4.V. A. Andrunakievich, "Semiradical rings," Izv. Akad. Nauk, SSSR, Ser. Mat.,12, 129–178 (1947).Google Scholar
- 5.P. Cohn, "The imbedding of radical rings in simple radical rings," Bull. London Math. Soc.,3, 185–188 (1975).Google Scholar
- 6.The Dniester Notebook. Unsolved Problems in Theory of Rings and Modules [in Russian], Novosibirsk (1976).Google Scholar
- 7.V. N. Gerasimov, "Inverting homomorphisms of rings," Algebra Logika,18, No. 6, 648–663 (1979).Google Scholar
- 8.P. Cohn, "Dependence in rings, II. The dependence number," Trans. Am. Math. Soc.,135, 267–279 (1969).Google Scholar
- 9.L. A. Bokut', Associative Rings, 1 [in Russian], Novosibirsk (1977).Google Scholar
© Plenum Publishing Corporation 1982